Panadol Advance 24 tablets
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 13.00
Maxigesic Tablets Pain Killer 32s
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine headache,...
AED. 25.50
Panadol Extra With Optizorb, 24 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
AED. 16.50
Okitask 40mg Granules Sachet 20's
Okitask buccal sachets is indicated for the treatment of headache, toothache, neuralgia, menstrual pain, muscle and bone pain. It belongs to the category of anti-inflammatory and antirheumatic drugs. How to use Adults and children over 15 years: 1 sachet once,...
AED. 55.00
Panadol Advance 96 tablets
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 43.00
Panadol Actifast, 20 Tablets
Panadol Actifast is absorbed twice as fast as regular Panadol tablets, helping you to get back to the things you enjoy, more quickly.When you want fast pain relief from headaches and toothaches choose Panadol Actifast. Like other Panadol tablets, Panadol...
AED. 13.50
Advil 200mg Tablets 50s
Make pain a distant memory. Advil® is the #1 selling pain reliever, providing safe, effective pain relief for over 30 years. So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis, and other joint pain, or aches...
AED. 19.50
Advil 200mg Ibuprufen Liquigel 32s
Get fast liquid relief, right where you need it most. Advil® Liqui-Gels® are faster and stronger on tough pain. Provide powerful relief of headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, and aches & pains of...
AED. 22.50
Ponstan Forte Tablets 500mg 20's
Ponstan 500 mg tablet is a non-steroidal anti-inflammatory medicine used to relieve pain associated with acute musculoskeletal disorders such as sprains, strains, injuries, osteoarthritis, rheumatoid arthritis, etc. It also relieves dental pain, post-operative, and post-partum pain.
AED. 15.50
Panadol Extra With Optizorb, 48 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieve pain 3 times more effectively than standard paracetamol.It also contains...
AED. 31.00
Brufen 600mg Tablets 30S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 23.50
Brufen Rapid 400mg Capsules 20S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 16.50
Spedifen 400mg Tablets 12s
Spedifen 400mg tablets is a non-steroidal anti-inflammatory drug used for the treatment of acute pain. What is Spedifen 400mg used for? Spedifen 400mg used for the treatment of acute pain conditions like headache, migraine, dysmenorrhea, toothache, joint pain, rheumatoid pain....
AED. 14.00
Spedifen 600mg Sachets 12s
Spedifen 600mg granules a non-steroidal anti-inflammatory drug used for the treatment of acute pain. What is Spedifen 600mg used for? Spedifen 600mg used for the treatment of acute pain conditions like headache, migraine, dysmenorrhea, toothache, joint pain, rheumatoid pain. Components...
AED. 21.50
Acetamol Paracetamol 500mg Tablets 20s
Acetamol is a medicine based on the active ingredient Paracetamol, belonging to the category of antipyretics, NSAID analgesics. Pack 20 tablets each tablet contains 500mg paracetamol.
AED. 10.00
Adol Tablets 500mg 48s
Adol Tablets 500mg effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. Effectively reduces fever that may...
AED. 16.50
Panadol Extra With Optizorb, 72 Tablets
Panadol Extra with Optizorb is ideal for those who want the benefits of Panadol, plus a little more pain-relieving effect on tough pain.The Ingredients in Panadol Extra with Optizorb relieves pain 3 times more effective than standard paracetamol.It also contains...
AED. 41.00
Acetamol Paracetamol 1000mg Tablets 16s
Acetamol is a medicine based on the active ingredient Paracetamol, belonging to the category of antipyretics, NSAID analgesics. Pack 16 tablets each tablet contains 1000mg paracetamol.
AED. 30.00
Panadol Advance Tablets 48's
Panadol Advance is an advanced formulation of paracetamol that contains Optizorb. Unlike some pain relievers that can sit in your stomach, Panadol Advance starts to release its medicine in as little as 5 minutes – and still has the safety...
AED. 24.50
Brufen 400mg Tablets 30S
Brufen belongs to a group of medicines called anti-inflammatory pain killers. It can be used to relieve pain and inflammation in conditions such as osteoarthritis, rheumatoid arthritis (including juvenile rheumatoid arthritis or Still's disease), arthritis of the spine, ankylosing spondylitis,...
AED. 16.50
Proxen 500mg Tablets 20's
Proxen is indicated for the treatment of Rheumatoid arthritis OSteoarthritis.
AED. 43.50
Adol Tablets 500mg 96s
Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. Effectively reduces fever that may accompany various types...
AED. 21.50
Maxigesic Tablets 16S
Maxigesic provides double-action pain relief. Maxigesic is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine...
AED. 15.00
Adol 500 mg Suppositories 10s
Effectively relieves different types of mild to moderate pain such as headache, migraine, backache, rheumatic aches, period pain, toothache, pain following dental procedures, and discomfort that accompanies cold, flu, and sore throat. Effectively reduces fever that may accompany various types...
AED. 10.00
This email has been registered
  Book Doctor's Appointment